# SDR AALA201707269030

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,611 hours, 7,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICE.  SERVICED THE BOTTLE IAW 52-40-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
